# SDR FDEA201909242333

- Difficulty date: September 24, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 34,187 hours, 18,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  659     36-10  2144     24SEP19  ATL  FACT  U  LOGPAGES:3140271  NOTICED STRONG BURNING ODOR ON TAXI OUT IN ATL.  AFTER GEAR UP CALL FLAPS 2 SYS FAULT BEFORE WE EVEN CALLED FOR SLATS RETRACT. STRONG BURNING SMELL CONTINUED ALL THE WAY TO GATE.  SHGN 24SEP19 04:50   ATL U  REF WRI 27-50/2148 FOR FLAP SYS 2 FAULT CORRECTIVE  ACTION. FACT 24SEP19 05:22   ATL U  RAN APU AND BOTH ENGINES WITH BOTH PACKS REF JRH  ISOLATED EACH AIR SOURCE WITH LT AND RT PACKS COULD  NOT DUPLICATE. HAD NO PRESENCE OF BURNING SMELL REF TSM 21-20-00 FIG 210 SHEET 2. A/C OK FOR  SERVICE.
